Equivariant holomorphic extensions of real analytic manifolds
Bulletin de la Société Mathématique de France, Volume 121 (1993) no. 3, p. 445-463
@article{BSMF_1993__121_3_445_0,
     author = {Heinzner, Peter},
     title = {Equivariant holomorphic extensions of real analytic manifolds},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {121},
     number = {3},
     year = {1993},
     pages = {445-463},
     doi = {10.24033/bsmf.2215},
     zbl = {0794.32022},
     mrnumber = {94i:32050},
     language = {en},
     url = {http://www.numdam.org/item/BSMF_1993__121_3_445_0}
}
Heinzner, Peter. Equivariant holomorphic extensions of real analytic manifolds. Bulletin de la Société Mathématique de France, Volume 121 (1993) no. 3, pp. 445-463. doi : 10.24033/bsmf.2215. http://www.numdam.org/item/BSMF_1993__121_3_445_0/

[A] Abels (H.). - Parallelizability of proper actions, global K-slices and maximal compact subgroups, Math. Ann., t. 212, 1974, p. 1-19. | MR 51 #11460 | Zbl 0276.57019

[Ak] Akhiezer (D.). - Equivariant complex extensions of homogeneous spaces, Math. Zametcei, t. 51, 1992, p. 3-9. | MR 93i:32040 | Zbl 0807.32023

[G] Grauert (H.). - On Levi's problem and the imbedding of real-analytic manifolds, Ann. of Math., t. 68, 2, 1958, p. 460-472. | MR 20 #5299 | Zbl 0108.07804

[H,W] Harvey (R.F.) and Wells (R.O). - Holomorphic approximation and hyperfunctions theory on a C1 totally real submanifold of a complex manifold, Math. Ann., t. 197, 1972, p. 287-318. | MR 46 #9379 | Zbl 0246.32019

[H1] Heinzner (P.). - Linear äquivariante Einbettungen Steinscher Räume, Math. Ann., t. 280, 1988, p. 147-160. | MR 89k:32061 | Zbl 0617.32022

[H2] Heinzner (P.). - Geometric invariant theory on Stein spaces, Math. Ann., t. 289, 1991, p. 631-662. | MR 92j:32116 | Zbl 0728.32010

[Ho] Hochschild (G.). - The Structure of Lie groups. - San Francisco London Amsterdam : Holden-Day, 1965. | MR 34 #7696 | Zbl 0131.02702

[M,M] Matsushima (Y.) et Morimoto (A.). - Sur certains espaces fibrés holomorphes sur une variété de Stein, Bull. Soc. Math. France, t. 88, 1960, p. 137-155. | Numdam | MR 23 #A1061 | Zbl 0094.28104

[P] Palais (R.S.). - On the existence of slices for actions of non-compact Lie groups, Ann. of Math., t. 73, 2, 1961, p. 295-323. | MR 23 #A3802 | Zbl 0103.01802

[P,S] Procesi (C.) and Schwarz (G.). - Inequalities defining orbit spaces, Invent. Math., t. 81, 1985, p. 539-554. | MR 87h:20078 | Zbl 0578.14010

[R] Roberts (M.). - A note on coherent G-sheaves, Math. Ann., t. 275, 1986, p. 573-582. | MR 88b:58018a | Zbl 0579.32013

[Sch] Schwarz (G.W.). - Smooth functions invariant under the action of a compact Lie group, Topology, t. 14, 1975, p. 63-68. | MR 51 #6870 | Zbl 0297.57015

[S] Shutrick (H.B.). - Complex extensions, Quart. J. of Math. Series 2, t. 9, 1958, p. 189-201. | MR 20 #5298 | Zbl 0093.35401

[W,B] Whitney (H.) et Bruhat (F.). - Quelques propriétés fondamentales des ensembles analytiques réels, Comment. Helv., t. 33, 1959, p. 132-160. | MR 21 #889 | Zbl 0100.08101